# SDR REXA2019062700952

- Difficulty date: May 30, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31118109
- Condition: Corroded
- Location: Bs 424-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 424 TO 439, LBL9 OUTBD FLOOR SUPPORT.  FOUND DAMAGE OUT OF LIMITS IAW REO 601R-53-00-005. REPAIRED AREA IAW REO 601R-53-41-2490 REV--.
